# SDR K11A2019030501

- Difficulty date: March 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 25858
- Aircraft time: 66,279 hours, 44,702 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE THE CARGO DOOR LIGHT CAME ON THE CAPTAIN AND FIRST OFFICERS PANEL AT FLIGHT LEVEL 350. DESCENDENT AND DIVERTED TO KLIT. FOLLOWED QRH. NOTE: CABIN PRESSURIZATION STAYED NORMAL. OXYGEN MASKS USED BY ALL CREW MEMBERS ON DESCENT.  AROUND 11500 FT CAPTAIN AND FOS CARGO DOOR LIGHT WENT OUT. TRANSFERRED TO DMI #73200062 IAW MEL 52-3-1 CAT C DUE 3/15/2019 PLACARDS INSTALLED, C/W SPECIAL PROCEDURES VERIFIED ALL LATCHES LOCKED. CORRECTIVE ACTION CLEANED CARGO DOOR LATCH HOOK SWITCHES IAW SWPM 20-60-01, OPS CHECK GOOD IAW MM 52-35-00, NO DEFECTS NOTED AT THIS TIME.
